Comment on "Symbolic calculation of two-center overlap integrals over slater-type orbitals"

Guseinov I.

JOURNAL OF THE CHINESE CHEMICAL SOCIETY, vol.51, no.4, pp.877-878, 2004 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Editorial Material
  • Volume: 51 Issue: 4
  • Publication Date: 2004
  • Doi Number: 10.1002/jccs.200400132
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.877-878
  • Çanakkale Onsekiz Mart University Affiliated: No


Published by Gumus and Ozdogan formulas for the evaluation of two-center overlap integrals (Gumus, S.; Ozdogan, T. J. Chin. Chem. Soc. 2004, 51, 243) are critically analyzed. It is demonstrated that the formulas presented in this work are not original and they can easily be derived from the relationships contained in our papers (Guseinov, I. I. J. Phys. B 1970, 3, 1399; Phys. Rev. A 1985, 32, 1864; J. Mol. Struct. (Theochem) 1995, 336, 17) by changing the summation indices and application of a simple algebra. It should be noted that the symbolic results of overlap integrals between different combinations of quantum numbers given in Table I and 2 can also be obtained from the use of established in above mentioned our papers general formulas or presented in the literature relations for overlap integrals in terms of the products of molecular auxiliary functions A(n)(p) and B-n(pt) (see, e.g., Lofthus, A. Mol. Phys. 1962, 5, 105).